# SDR FQAR20180326026

- Difficulty date: March 27, 2018
- Submitted: March 28, 2018
- Operation: General aviation
- Aircraft: N425PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843474
- Aircraft time: 19,255 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 38217005
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, FOUND THE INBOARD LOWER WING SKIN CRACKED, CRACK WAS LOCATED 4INCHES OUTBOARD OF THE BUTT RIB AND RUNNING PARALELL TO THE SPAR, 2INCHES FORWARD OF THE SPAR
